# SDR FDEA201009303822

- Difficulty date: September 30, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 143N66213
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 CARGO DOOR LOWER FRAME HAS 3 GOUGES BLENDED GOUGES ON NR 1 CARGO DOOR LOWER FRAME AND FOUND TO BE OUT OF LIMITS IAW SRM 52-30-02 FIG 101 DETAIL VII.  REMOVED AND REPLACED FRAME IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
